Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-LOD4-0002-0027

Czasopismo

Journal of Applied Analysis

Tytuł artykułu

On completeness of random transition count for Markov chains

Autorzy Palma, A. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN It is shown that the random transition count is complete for Markov chains with a fixed lenght and a fixed lenght and a fixed initial state, for some subsets of the set of all transition probabilities.
Słowa kluczowe
EN Markov chain   random transition count   sufficient statistic   minimal sufficient statistic   complete statistic  
Wydawca Walter de Gruyter GmbH & Co. KG
Czasopismo Journal of Applied Analysis
Rocznik 2006
Tom Vol. 12, nr 2
Strony 249--258
Opis fizyczny Bibliogr. 7 poz.
Twórcy
autor Palma, A.
Bibliografia
[1] Denny, J. L., Yakowitz, S. J., Admissible run-contingency type tests for independence and Markov dependence, J. Amer. Statist. Assoc. 73 (1978),177-181.
[2] Denny, J. L., Wright, A. L., On tests for Markov dependence, z. Wahrsch. Verw. Gebiete 43(4) (1978), 331-338.
[3] Lehmann, E. L., Scheffe, H., Completeness, similar regions, and unbiased estimation. I, Sankhya 10 (1950), 305-340.
[4] Lehmann, E. L., Scheffe, H., Completeness, similar regions, and unbiased estimation. II, Sankhya 15 (1955), 219-236.
[5] Lehmann,. E. L., Testing Statisticat Hypotheses, Wiley, New York, 1986.
[6] Paszkiewicz, A., When transition count for Markov chains is a complete sufficient statistic, Statist. Probab. Lett., to appear.
[7] Schervish, M. J., Theory of Statistics, Springer-Verlag, New York, 1995.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-LOD4-0002-0027
Identyfikatory